# SDR CALA2015111094804

- Difficulty date: November 7, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 64,191 hours, 7,307 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UP DK ROW 16AB AFT EMER LIGHT INOPERATIVE.  REPLACED UD 16AB AFT EMER LAMPS.  CHECKED GOOD.
